our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 04-19-2012, 01:27 PM   #1
luizamercante
 
Join Date: Apr 2012
Posts: 6
I can't see with my right eye

since I stopped paxil I'm having a lot of symptoms, my hair is breaking off a lot which is really scary but the biggest problem is my right eye, my vision is really blurred, there are so many floaters everything is gray and annoying... thank darwin i have the left one because the right is really screwed ):

is this going to be forever?
luizamercante is offline   Reply With Quote
Old 04-19-2012, 01:43 PM   #2
PaxilDream
 
PaxilDream's Avatar
 
Join Date: Sep 2007
Posts: 510
Re: I can't see with my right eye

You know I really don't know the correct answer to this but through the course of my poop out and with drawal I have had bouts where my left eye was either really blurry on bad days to double vision in my left eye on the worst of days. It usually only lasted that one bad day but I would hate to say I know for sure it is paxil since this is a scary thing that I'd hate to reassure you it is safe when it might not?????

I hope even saying that hasn't scared you because that isn't what I want. lol But I did have that and it did go away.
PaxilDream is offline   Reply With Quote
Old 04-19-2012, 01:56 PM   #3
luizamercante
 
Join Date: Apr 2012
Posts: 6
Re: I can't see with my right eye

god, paxil is killing me
luizamercante is offline   Reply With Quote
Old 04-19-2012, 02:24 PM   #4
LCrawford67
Moderator
"Freakishly Optimistic"
 
LCrawford67's Avatar
 
Join Date: Mar 2006
Location: Ohio
Posts: 34,675
Re: I can't see with my right eye

How did you stop taking Paxil? What dose were you on and for how long?
__________________
aka LC
aka Laurie C.


Paxil, 20 mg since 1997, for IBS
Two unsuccessful attempts to quit.
Started tapering 11/27/06
PAXIL FREE 12/29/07


Today is the best day, EVER!
LCrawford67 is offline   Reply With Quote
Old 04-19-2012, 02:44 PM   #5
luizamercante
 
Join Date: Apr 2012
Posts: 6
Re: I can't see with my right eye

20 mg, 5 months
luizamercante is offline   Reply With Quote
Old 04-19-2012, 04:49 PM   #6
LCrawford67
Moderator
"Freakishly Optimistic"
 
LCrawford67's Avatar
 
Join Date: Mar 2006
Location: Ohio
Posts: 34,675
Re: I can't see with my right eye

Did you just stop it cold turkey?
__________________
aka LC
aka Laurie C.


Paxil, 20 mg since 1997, for IBS
Two unsuccessful attempts to quit.
Started tapering 11/27/06
PAXIL FREE 12/29/07


Today is the best day, EVER!
LCrawford67 is offline   Reply With Quote
Old 04-19-2012, 05:08 PM   #7
luizamercante
 
Join Date: Apr 2012
Posts: 6
Re: I can't see with my right eye

yep, that's exactly what I did
luizamercante is offline   Reply With Quote
Old 04-19-2012, 05:26 PM   #8
GatorMajik
 
Join Date: Mar 2012
Posts: 15
Re: I can't see with my right eye

Get your eye checked out according to the Retinal specialist I saw last week SSRI withdrawals can cause retinal detachment. I had this happen 3 weeks ago, even though my last dose of Paxil was in January. I know I'm still in withdraws. If you have retinal detachment and you don't get it taken care of, it can lead to complete loss of vision in the affected eye. And if it happened in one eye it's more likely to happen in the other, especially since the withdrawal process is so long with this drug.
GatorMajik is offline   Reply With Quote
Old 04-19-2012, 05:57 PM   #9
LCrawford67
Moderator
"Freakishly Optimistic"
 
LCrawford67's Avatar
 
Join Date: Mar 2006
Location: Ohio
Posts: 34,675
Re: I can't see with my right eye

Quote:
Originally Posted by luizamercante View Post
yep, that's exactly what I did
Floaters are very common during w/d and if you search the site, there are tons of threads about it.

The good news is, you weren't on Paxil very long. The bad news is, you were on it long enough to cause you these problems and more so, because you quit cold turkey.

No, this won't last forever, but no one can tell you exactly how long it will last. How long have you been off?
__________________
aka LC
aka Laurie C.


Paxil, 20 mg since 1997, for IBS
Two unsuccessful attempts to quit.
Started tapering 11/27/06
PAXIL FREE 12/29/07


Today is the best day, EVER!
LCrawford67 is offline   Reply With Quote
Old 04-19-2012, 07:09 PM   #10
luizamercante
 
Join Date: Apr 2012
Posts: 6
Re: I can't see with my right eye

about a month, I have floaters since I was ten but it's getting really really worse... my psychiatrist didn't tell me about any of these effects

I'm worried about my hair too but my testosterone levels are ok, so it's probably a Paxil side effect too
luizamercante is offline   Reply With Quote
Old 04-19-2012, 08:02 PM   #11
scotty
Administrator
 
scotty's Avatar
 
Join Date: Feb 2004
Location: new jersey
Posts: 48,898
Re: I can't see with my right eye

You can't assume that this is drug related. Go to an eye doctor.
__________________
AKA Laurie

"Faith is taking the first step even when you don't see the whole staircase."
MLK
scotty is offline   Reply With Quote
Old 04-19-2012, 08:32 PM   #12
PaxilDream
 
PaxilDream's Avatar
 
Join Date: Sep 2007
Posts: 510
Re: I can't see with my right eye

Quote:
Originally Posted by scotty View Post
You can't assume that this is drug related. Go to an eye doctor.
Yeah that is probably the best advice. That is why I was a little reluctant to say if I thought it was normal or not. For me it seems to come and go but only real bad on enough days that I can count. But not seeing through your eyes this one is real hard to give advice on.
PaxilDream is offline   Reply With Quote
Old 04-19-2012, 08:56 PM   #13
luizamercante
 
Join Date: Apr 2012
Posts: 6
Re: I can't see with my right eye

Quote:
Originally Posted by scotty View Post
You can't assume that this is drug related. Go to an eye doctor.
Well, floaters is a common side-effect of SSRI drugs

anyway, the ophthalmologist said It's nothing... my vision is gray, blurred, there are floaters in all kind of forms and shapes but it's still nothing, that's great, what a great medical community we have.
luizamercante is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 07:33 AM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.